Integer knapsack problems with profit functions of the same value range - Archive ouverte HAL Access content directly
Journal Articles 4OR: A Quarterly Journal of Operations Research Year : 2023

Integer knapsack problems with profit functions of the same value range

Dmitry Kopelevich
  • Function : Author
Sergey Kovalev
  • Function : Author
  • PersonId : 765722
  • IdRef : 170982556
Mikhail Y. Kovalyov
  • Function : Author
No file

Dates and versions

hal-03668028 , version 1 (14-05-2022)

Identifiers

Cite

Evgeny Gurevsky, Dmitry Kopelevich, Sergey Kovalev, Mikhail Y. Kovalyov. Integer knapsack problems with profit functions of the same value range. 4OR: A Quarterly Journal of Operations Research, 2023, 21 (3), pp.405-419. ⟨10.1007/s10288-022-00514-4⟩. ⟨hal-03668028⟩
37 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More